# SDR REXA2019030500333

- Difficulty date: March 5, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 30,567 hours, 28,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31025
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP ON THE I/B SIDE OF LBL 36 AT FS 484 IS CRACKED, IN THE CABIN BELOW THE FLOOR. REMOVED CRACKED ANGLE CLIP IN I/B SIDE OF LBL36 FS 484 AND INSTALLED NEW ANGLE CLIP IAW SRM 51-42-06, 51-42-21, 53-41-43  51-24-36  TR-51-42 AND 601R-53-41-059.
